# SDR UPS02539824

- Difficulty date: October 30, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Engine: Pwa PW2040
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, A

## Discrepancy

RT ENGINE TEMP CLIMBED TO 944 +. ENGINE WAS SHUT DOWN AND ONE FIRE BOTTLE WAS BLOWN.     T/S PER FIM 71-05-00 FIG 110- REPLACED W-31 EGT HARNESS - PERFORMED EGT CABLE & THERMOCOUPLE TEST, CHECKED OK PER MM77-21-03-5.SEI 6 LOW COMPARED TO EICAS. W31 HARNESS. ENGINE RUN CHECKED OK. NR 1 FIRE BOTTLE REPLACED, ITEM 3 THIS L/P.
